# SDR UPS98228014

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CORROSION BETWEEN SKIN AND INTERNAL STRUCTURE BS 1130 JUST ABOVE STR 4 R.  REPAIR CARRIED OUT IAW SRM 53-30-3 FIG 5.
